JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN 3-VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.543-554
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.543
 Title & Authors
STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN 3-VARIABLES
Lee, Sang-Han;
  PDF(new window)
 Abstract
In this paper, we prove the stability of a mixed type functional equation f( -x + y + z) + f(x - y + z) + f(x + y - z)
 Keywords
quadratic functional equation;stability;
 Language
English
 Cited by
 References
1.
J.-H. Bae and K.-W. Jun, On the generalized Hyers-Ulam-Rassias stability of a quadratic functional equation, Bull. Korean Math. Soc. 38 (2001), 325-336.

2.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. crossref(new window)

3.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

4.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aeq. Math. 44 (1992), 125-153. crossref(new window)

5.
K.-W. Jun and Y.-H. Lee, On the Hyers-Ulam-Rassias stability of a pexiderized quadratic inequality, Math. Inequal. Appl. 4 (2001), 93-118.

6.
S.-M. Jung and B. Kim, On the stability of the quadratic functional equation on bounded dimains, Abh. Math. Sem. Univ. Hamburg 69 (1999), 293-308. crossref(new window)

7.
S.-M. Jung, Quadratic functional equations of Pexider type, Internat. J. Math. & Math. Sci. 24 (2000), 351-359. crossref(new window)

8.
G. H. Kim, On the stability of the quadratic mapping in normed spaces, Internat. J. Math. & Math. Sci. 25 (2001), 217-229. crossref(new window)

9.
S. H. Lee, Stability of a quadratic Jensen type functional equation, Korean J. Comput. & Appl. Math. (Series A) 9 (2002), 389-399.

10.
S. H. Lee and K.-W. Jun, Hyers-Ulam-Rassias stability of a quadratic type functional equation, Bull. Korean Math. Soc. 40 (2003), 183-193. crossref(new window)

11.
Y. H. Lee and K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation, J. Math. Anal. Appl. 238 (1999), 305-315. crossref(new window)

12.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

13.
F. Skof, Local properties and approximations of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129. crossref(new window)

14.
T. Trif, Hyers-Ulam-Rassias stability of a quadratic functional equation, Bull. Korean Math. Soc. 40 (2003), 253-267. crossref(new window)

15.
S. M. Ulam, Problems in Modern Mathematics, Chapter VI, Science Editions, Wiley, New York, 1964.